Noninvariant base change identities

Jean-Pierre Labesse

Mémoires de la Société Mathématique de France (1995)

  • Volume: 61, page 1-113
  • ISSN: 0249-633X

How to cite


Labesse, Jean-Pierre. "Noninvariant base change identities." Mémoires de la Société Mathématique de France 61 (1995): 1-113. <>.

author = {Labesse, Jean-Pierre},
journal = {Mémoires de la Société Mathématique de France},
keywords = {noninvariant trace formula; base change; noninvariant fundamental lemma; unramified Hecke algebras},
language = {eng},
pages = {1-113},
publisher = {Société mathématique de France},
title = {Noninvariant base change identities},
url = {},
volume = {61},
year = {1995},

AU - Labesse, Jean-Pierre
TI - Noninvariant base change identities
JO - Mémoires de la Société Mathématique de France
PY - 1995
PB - Société mathématique de France
VL - 61
SP - 1
EP - 113
LA - eng
KW - noninvariant trace formula; base change; noninvariant fundamental lemma; unramified Hecke algebras
UR -
ER -


  1. [A1] J. Arthur, A trace formula for reductive groups I, Duke Math. J. 45 (1978), 911-952. Zbl0499.10032MR80d:10043
  2. [A2] J. Arthur, The trace formula in invariant form, Ann. of Math. 114 (1981), 1-74. Zbl0495.22006MR84a:10031
  3. [A3] J. Arthur, On a family of distributions obtained from Eisenstein series I, Am. J. Math. 104 No. 6 (1982), 1243-1288. Zbl0541.22010MR85k:22044
  4. [A4] J. Arthur, On a family of distributions obtained from Eisenstein series II, Am. J. Math. 104 No. 6 (1982), 1289-1336. Zbl0562.22004MR85d:22033
  5. [A5] J. Arthur, A Paley-Wiener theorem for real reductive groups, Acta Math. 150 (1983), 1-89. Zbl0514.22006MR84k:22021
  6. [A6] J. Arthur, The local behaviour of weighted orbital integrals, Duke Math. J. 56 (1988), 223-293. Zbl0649.10020
  7. [A7] J. ARTHUR, The invariant trace formula I, J. Am. Math. Soc. 1 (1988), 323-383. Zbl0682.10021MR89e:22029
  8. [A8] J. Arthur, The invariant trace formula II, J. Am. Math. Soc. 1 (1988), 501-554. Zbl0667.10019MR89j:22039
  9. [A9] J. Arthur, Intertwining Operators and Residues I. Weighted Characters, J. Fonct. Anal. 84 (1989), 19-84. Zbl0679.22011MR90j:22018
  10. [A10] J. Arthur, On the Fourier transform of weighted orbital integrals, J. für reine und angewandete Math. 452 (1994), 163-217. Zbl0795.43006MR95h:22015
  11. [AC] J. ArthurL. Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Math. Studies 120 Princeton Univ. Press (1989). Zbl0682.10022MR90m:22041
  12. [Cas1] W. Casselman, Characters and Jacquet Modules, Math. Annalen 230 (1977), 101-105. Zbl0337.22019MR58 #11237
  13. [Cas2] W. Casselman, The unramified principal series of p-adic groups I. The spherical function, Compositio Math. 40 (1980), 387-406. Zbl0472.22004MR83a:22018
  14. [Clo] L. Clozel, The fundamental lemma for stable base change, Duke Math. J. 61 No. 1 (1990), 255-302. Zbl0731.22011MR91h:22036
  15. [CLL] L. ClozelJ.-P. LabesseR.P. Langlands, Morning seminar on the trace formula, Lecture Notes, Institute for Avanced Study, Princeton (1984). 
  16. [Deligne] P. Deligne, Le support du caractère d'une représentation supercuspidale, C.R. Acad. Sci. 283 Série A (1976), 155-157. Zbl0336.22009MR54 #12991
  17. [DKV] P. DeligneD. KazdanM.-F. Vigneras, Représentations des algèbres centrales simples p-adiques, in Représentations des groupes réductifs sur un corps local, Hermann (1984), 33-117. Zbl0583.22009MR86h:11044
  18. [Delorme] P. Delorme, Multipliers for the convolution algebra of left and right K-finite compactly supported smooth functions on a semi-simple Lie group, Invent. Math. 75 (1984), 9-23. Zbl0536.43007MR85i:43017
  19. [DM] J. DixmierP. Malliavin, Factorisations de fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. 102 (1978), 307-330. Zbl0392.43013MR80f:22005
  20. [JL] H. JacquetR.P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math. 114 Springer Verlag (1970). Zbl0236.12010MR53 #5481
  21. [JS] H. JacquetJ.A. Shalika, On Euler products and the classification of automorphic representations I and II, Amer. J. Math. 103 (1981), 499-558 and 777-815. Zbl0473.12008MR82m:10050a
  22. [Ko1] R. Kottwitz, Rational conjugacy classes in reductive groups, Duke Math. J. 49 (1982), 785-806. Zbl0506.20017MR84k:20020
  23. [Ko2] R. Kottwitz, Base change for units of Hecke algebras, Compositio Math. 60 (1986), 237-250. MR88e:11039
  24. [KS1] R. KottwitzD. Shelstad, Twisted Endoscopy I : Definitions, Norm mappings and Transfer factors, preprint (1993). 
  25. [KS2] R. KottwitzD. Shelstad, Twisted Endoscopy II : Basic global theory, preprint (1993). 
  26. [Lab1] J.-P. Labesse, La formule des traces d'Arthur-Selberg, Séminaire Bourbaki, exposé 636 Novembre 1984. Zbl0592.22011
  27. [Lab2] J.-P. Labesse, Le lemme fondamental pour le changement de base stable, Duke Math. J. 61 No.2 (1990), 519-530. Zbl0731.22012MR91m:22031
  28. [Lab3] J.-P. LABESSE, Noninvariant trace formula comparison for the cyclic base change, preprint (1992). 
  29. [Lan1] R.P. Langlands, Base Change for GL(2), Annals of Math. Studies 96 Princeton Univ. Press (1980). Zbl0444.22007MR82a:10032
  30. [Lan2] R.P. Langlands, Rank one residues of Eisenstein series, Israel Mathematical Conference Proceedings 3 (1990), 111-125. Zbl0711.11022MR93f:11039
  31. [MW] C. Moeglin, J.-L. WALDSPURGER, Le spectre résiduel de GL(n), Ann. Sci. E.N.S. 4e série 22 (1989), 605-674. Zbl0696.10023MR91b:22028
  32. [Mü] W. Müller, The trace class conjecture in the theory of automorphic forms, Annals of Math. 130 (1989), 473-529. Zbl0701.11019MR90m:11083
  33. [Rog] J. Rogawski, Automorphic Representations of Unitary Groups in Three Variables, Annals of Math. Studies 123 Princeton Univ. Press (1990). Zbl0724.11031MR91k:22037
  34. [S] J.-P. Serre, Corps locaux, Actualités scientifiques et industrielles 1296 Hermann Paris (1962). Zbl0423.12017MR27 #133
  35. [Shah1] F. SHAHIDI, On nonvanishing of L-functions, Bull. A.M.S. (new series) 2 (1980), 442-464. Zbl0441.12001MR81c:12020
  36. [Shah2] F. Shahidi, On certain L-functions, Amer. J. Math. 103 (1981), 297-356. Zbl0467.12013MR82i:10030
  37. [Shah3] F. Shahidi, Local coefficients and normalization of intertwining operators for GL(n), Composition Math. 39 (1983), 271-295. Zbl0506.22020MR85a:22027
  38. [Shal] J. Shalika, The multiplicity one theorem for GL(n), Annals of Math. 100 (1974), 171-193. Zbl0316.12010MR50 #545
  39. [T] J. Tits, Reductive groups over local fields, Proceedings of symposia in pure Math. 33 Amer. Math. Soc. (1979), Part 1, 29-69. Zbl0415.20035MR80h:20064

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.